MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 2477-0000
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, no patient details: dob, age, gender, weight, or diagnosis were available.No product will be returned per customer.The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported that after spiking the blood container and priming the line with blood, the user inserted the pump segment into the pump module and identified small leaks occurring from the pumping segment.There was no patient harm.Received a copy of the customer's sus voluntary event report from fda, which states rn spiked blood with tubing and primed it.When starting to place in the chamber it was noted in the stretchy part there were small holes and the blood started to leak out on to the floor.Tubing removed from the blood, no harm to the patient.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8649252
Report Number9616066-2019-01390
Device Sequence Number2130558
Product Code FPA
UDI-Device Identifier07613203011310
UDI-Public7613203011310
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K894842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2021
Device Model Number2477-0000
Device Catalogue Number2477-0000
Device Lot Number18086026
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1